MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON 60MM REINFORCEMENT; OXC

ETHICON ENDO-SURGERY, LLC. ECHELON 60MM REINFORCEMENT; OXC
Catalog Number ECH60R
Medical Device Problem Code Ambient Temperature Problem (2878)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 12/25/2025 b3: only event year known: 2025 d4: batch #unk h4: the device manufacture date is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the red indicator on the boxes had turned red.The boxes were unopened and was stored at room temperature in ethicon staple carts.It was unknown why it turned red.There was no patient involvement reported.There were no adverse events or patient consequences reported.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/13/2026.D4: batch #unk.Updated data: h4.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that an individual 1-up carton (l) was returned.The temperature indicator sticker on carton had been triggered and was pink, indicated that the package was subjected to a temperature in excess of 50°.The device was opened and visually inspected for damage to the buttress attachment material (bam) pattern and was found to appear conforming.This would indicate that while the package may have been subjected to elevated temperatures at or above 50°c, the temperature was likely still below the actual melting point of that particular lot.No conclusion could be reached on what may have caused the reported incident.As part of our quality process, the manufacturing records of this lot number were reviewed, and the manufacturing standards were met prior to the release of this lot.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device ech60r; xccbsms0 number, and no non-conformances were identified.

Brand Name
ECHELON 60MM REINFORCEMENT
Common Device Name
OXC
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO SURGERY
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
3035526892
MDR Report Key23892497
Report Number3005075853-2025-09802
Device Sequence Number5329638
Product Code OXC
UDI-Device Identifier10705036023296
UDI-Public(01)10705036023296(10)XCCBSMS0(17)270228
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K190937
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECH60R
Device Lot NumberXCCBSMS0
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/25/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown